Loading [MathJax]/jax/output/SVG/config.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1993, Volume 97, Number 2, Pages 182–190 (Mi tmf1732)  

This article is cited in 3 scientific papers (total in 3 papers)

Elements of stochastic analysis for the case of Grassmann variables. II. Stochastic partial differential equations for Grassmann processes

V. V. Shcherbakov

M. V. Lomonosov Moscow State University
Full-text PDF (860 kB) Citations (3)
References:
Abstract: The paper is the second part of a study of the analogs of certain objects of classical stochastic analysis. A solution of a stochastic differential equation for Grassmann random processes is constructed as functional of a smoothed Wiener process.
Received: 26.06.1992
English version:
Theoretical and Mathematical Physics, 1993, Volume 97, Issue 2, Pages 1229–1235
DOI: https://doi.org/10.1007/BF01016868
Bibliographic databases:
Language: Russian
Citation: V. V. Shcherbakov, “Elements of stochastic analysis for the case of Grassmann variables. II. Stochastic partial differential equations for Grassmann processes”, TMF, 97:2 (1993), 182–190; Theoret. and Math. Phys., 97:2 (1993), 1229–1235
Citation in format AMSBIB
\Bibitem{Shc93}
\by V.~V.~Shcherbakov
\paper Elements of stochastic analysis for the case of Grassmann variables.~II.~Stochastic partial differential equations for Grassmann processes
\jour TMF
\yr 1993
\vol 97
\issue 2
\pages 182--190
\mathnet{http://mi.mathnet.ru/tmf1732}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1257865}
\zmath{https://zbmath.org/?q=an:0806.60051}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 97
\issue 2
\pages 1229--1235
\crossref{https://doi.org/10.1007/BF01016868}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1993NK68000002}
Linking options:
  • https://www.mathnet.ru/eng/tmf1732
  • https://www.mathnet.ru/eng/tmf/v97/i2/p182
  • This publication is cited in the following 3 articles:
    1. Massimiliano Gubinelli, Encyclopedia of Mathematical Physics, 2025, 648  crossref
    2. Sergio Albeverio, Luigi Borasi, Francesco C. De Vecchi, Massimiliano Gubinelli, “Grassmannian stochastic analysis and the stochastic quantization of Euclidean fermions”, Probab. Theory Relat. Fields, 183:3-4 (2022), 909  crossref
    3. V. V. Shcherbakov, “Elements of stochastic analysis for the case of Grassmann variables. III. Correlation functions”, Theoret. and Math. Phys., 97:3 (1993), 1323–1332  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:305
    Full-text PDF :97
    References:70
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025